# SDR YENA2021082700549

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 179
- Aircraft time: 35,771 hours, 22,989 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Hyd Manifold
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT # 625. EWR-CHS(DIVERTED TO JFK). COMPLETE LOSS OF HYD SYS 2 FLUID IN FLIGHT LANDING 96000LB 300FPMOR LESS; FOUND #2 HYD FILTER MANIFOLD TOP RETURN LINE LOOSE. TIGHTEN HYD LINE + LEAKED CHK REF LOG PG 3202515 FOR FILTER CHANGE AND SERVICING. REPLACED RETURN LINE + PRESSURE LINE FILTERS FOR #2 HYD SYS MANIFOLD PRECAUTIONARY AMM 29-11-05/400 LEAK CHECK GOOD.PERFORMED A,MM 05-50-14-200-901-A FOUND NO DEFECTS A/C IS BACK IN NORMAL CONFIGURATION A/C OK FOR CONT SVC
